# SDR IPXA2M74647

- Difficulty date: July 30, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- Engine: Ge CF680C2B6F
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 1096123
- Part serial: 1705
- Condition: Inoperative
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

WITH LEVEL II, AIR SYS 2 PRESSURE LOW ON DESCENT LEVEL II, AIR SYSTEM 1, PRESSURE LOW ILLUMINATED. EMERGENCY DECLARED.  SHORTLY AFTER LEVEL II, AIR SYS 3, PRESSURE LOW (NO CABIN PRESSURE). ACCOMPLISHED EMERGENCY DESCENT.  R & R APU LOAD BLEED VALVE IAW AMM 36-16-02.
